# SDR UALA2013040402254

- Difficulty date: April 3, 2013
- Submitted: May 15, 2013
- Operation: Air carrier
- Aircraft: N178UA
- Make and model: Boeing 747422
- Aircraft serial: 24385
- Aircraft time: 93,526 hours, 11,233 cycles
- Engine: Pwa PW4056
- System (JASC): 3418 · Stall Warning System
- Part: Sensor
- Part number: 0861DR
- Part serial: 1017
- Condition: Faulty
- Location: Stall Warning
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTS:  LEFT AOA HEAT FAIL EICAS MSG.  MAINTENANCE MSG 30345.  LEFT AOA SENSOR AND AOA CURRENT SENSE RELAY R7565.  PERFORM OPERATIONAL CHECK REF AMM.
